# SDR ASOA201612101359

- Difficulty date: December 10, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 33,748 hours, 23,937 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 20276288
- Condition: Corroded
- Location: Bs 485-581
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SEGMENT CORRODED FROM FS 485-581 ON RBL9. -MTC- CORROSION ON SEAT TRACK FOUND TO BE OUT OF LIMITS IAW SRM 53-31-49-101-001-A01. REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-00-49-400-801-A03.
